Volume 8, Issue 4

 

ارسال های اخیر

  • Another Method for Defuzzification Based on Regular Weighted ‎Point‎ 

    Saneifard, Rasoul؛ Saneifard, Rahim (Science and Research Branch, Islamic Azad University, Tehran, Iran Website: ijim.srbiau.ac.ir Address: Science and Research Branch, Shohada Hesarak Blvd, Daneshgah Square, Sattari Highway, Tehran, Iran. Email: ijim@srbiau.ac.ir Tel:+98(44)32352053, +98(914)3897371. Fax:+98(44)32722660دانشگاه آزاد اسلامی واحد علوم و تحقیقات تهران, 2016-11-01)
    ‎A new method for the defuzzification of fuzzy numbers is developed in this paper. It is well-known, defuzzification methods allow us to find aggregative crisp numbers or crisp set for fuzzy numbers. But different fuzzy ...

  • On Optimal Quadrature Rule for Solving Fuzzy Fredholm Integral Equations 

    Ezzati, R.؛ M. Sadatrasou, M. (Science and Research Branch, Islamic Azad University, Tehran, Iran Website: ijim.srbiau.ac.ir Address: Science and Research Branch, Shohada Hesarak Blvd, Daneshgah Square, Sattari Highway, Tehran, Iran. Email: ijim@srbiau.ac.ir Tel:+98(44)32352053, +98(914)3897371. Fax:+98(44)32722660دانشگاه آزاد اسلامی واحد علوم و تحقیقات تهران, 2016-11-01)
    In this paper, we present an efficient iterative procedure based on optimal fuzzy quadrature formula to solve fuzzy integral equations. Error estimation and the numerical stability analysis with respect to the choice of ...

  • Approximation solution of two-dimensional linear stochastic Volterra-Fredholm integral equation via two-dimensional Block-pulse ‎functions 

    Fallahpour‎‎, M.؛ Khodabin‎, M.؛ Maleknejad‎, K. (Science and Research Branch, Islamic Azad University, Tehran, Iran Website: ijim.srbiau.ac.ir Address: Science and Research Branch, Shohada Hesarak Blvd, Daneshgah Square, Sattari Highway, Tehran, Iran. Email: ijim@srbiau.ac.ir Tel:+98(44)32352053, +98(914)3897371. Fax:+98(44)32722660دانشگاه آزاد اسلامی واحد علوم و تحقیقات تهران, 2016-11-01)
    In this paper, a numerical efficient method based on two-dimensional block-pulse functions (BPFs) is proposed to approximate a solution of the two-dimensional linear stochastic Volterra-Fredholm integral equation. Finally ...

  • Modified homotopy perturbation method for solving non-linear oscillator's ‎equations 

    Vahidi, A. R.؛ Azimzadeh, Z.؛ Shahrestani‎, M. (Science and Research Branch, Islamic Azad University, Tehran, Iran Website: ijim.srbiau.ac.ir Address: Science and Research Branch, Shohada Hesarak Blvd, Daneshgah Square, Sattari Highway, Tehran, Iran. Email: ijim@srbiau.ac.ir Tel:+98(44)32352053, +98(914)3897371. Fax:+98(44)32722660دانشگاه آزاد اسلامی واحد علوم و تحقیقات تهران, 2016-11-01)
    In this paper a new form of the homptopy perturbation method is used for solving oscillator differential equation, which yields the Maclaurin series of the exact solution. Nonlinear vibration problems and differential ...

  • A new attitude coupled with the basic thinking to ordering for ranking fuzzy ‎numbers 

    Abbasi‎, F.؛ Allahviranloo, T.؛ Abbasbandy, S. (Science and Research Branch, Islamic Azad University, Tehran, Iran Website: ijim.srbiau.ac.ir Address: Science and Research Branch, Shohada Hesarak Blvd, Daneshgah Square, Sattari Highway, Tehran, Iran. Email: ijim@srbiau.ac.ir Tel:+98(44)32352053, +98(914)3897371. Fax:+98(44)32722660دانشگاه آزاد اسلامی واحد علوم و تحقیقات تهران, 2016-11-01)
    ‎Ranking fuzzy numbers is generalization of the concepts of order, and class, and so have fundamental applications. Moreover, deriving the final efficiency and powerful ranking are helpful to decision makers when solving ...

  • A new evaluation model for selecting a qualified manager by using fuzzy Topsis ‎approach 

    Hosseini‎, S. M. (Science and Research Branch, Islamic Azad University, Tehran, Iran Website: ijim.srbiau.ac.ir Address: Science and Research Branch, Shohada Hesarak Blvd, Daneshgah Square, Sattari Highway, Tehran, Iran. Email: ijim@srbiau.ac.ir Tel:+98(44)32352053, +98(914)3897371. Fax:+98(44)32722660دانشگاه آزاد اسلامی واحد علوم و تحقیقات تهران, 2016-11-01)
    Considering the contemporary business settings, managers' role is more than essential to the viability and further development of an organization. Managers should possess such skills in order to effectively cope with the ...

  • The Solution of Fully Fuzzy Quadratic Equations Based on Restricted ‎Variation 

    Gerami ‎Moazam, L. (Science and Research Branch, Islamic Azad University, Tehran, Iran Website: ijim.srbiau.ac.ir Address: Science and Research Branch, Shohada Hesarak Blvd, Daneshgah Square, Sattari Highway, Tehran, Iran. Email: ijim@srbiau.ac.ir Tel:+98(44)32352053, +98(914)3897371. Fax:+98(44)32722660دانشگاه آزاد اسلامی واحد علوم و تحقیقات تهران, 2016-11-01)
    Firstly, in this paper, we apply the Fuzzy Restricted Variation Method to achieve an analytical and approximate unsymmetrical fuzzy solution for Fully Fuzzy Quadratic Equation. In this application, after finding the real ...

  • Ashwini Index of a ‎Graph 

    M. ‎Hosamani‎, Sunilkumar (Science and Research Branch, Islamic Azad University, Tehran, Iran Website: ijim.srbiau.ac.ir Address: Science and Research Branch, Shohada Hesarak Blvd, Daneshgah Square, Sattari Highway, Tehran, Iran. Email: ijim@srbiau.ac.ir Tel:+98(44)32352053, +98(914)3897371. Fax:+98(44)32722660دانشگاه آزاد اسلامی واحد علوم و تحقیقات تهران, 2016-11-01)
    Motivated by the terminal Wiener index‎, ‎we define the Ashwini index $mathcal{A}$ of trees as‎ begin{eqnarray*}‎ % ‎nonumber to remove numbering (before each equation)‎ ‎mathcal{A}(T) &=& sumlimits_{1leq i

  • Unsteady MHD Couette-Hartmann flow through a porous medium bounded by porous plates with Hall current, ion-slip and Coriolis ‎effects 

    Singh‎‎, J. K.؛ Ghousia ‎Begum‎, S.؛ Joshi‎‎, N. (Science and Research Branch, Islamic Azad University, Tehran, Iran Website: ijim.srbiau.ac.ir Address: Science and Research Branch, Shohada Hesarak Blvd, Daneshgah Square, Sattari Highway, Tehran, Iran. Email: ijim@srbiau.ac.ir Tel:+98(44)32352053, +98(914)3897371. Fax:+98(44)32722660دانشگاه آزاد اسلامی واحد علوم و تحقیقات تهران, 2016-11-01)
    Effects of Hall current, ion-slip and Coriolis force on unsteady MHD Couette-Hartmann flow of a viscous incompressible electrically conducting fluid through a porous medium bounded by porous plates in the presence of a ...

  • Computational technique of linear partial differential equations by reduced differential transform ‎method 

    ‎Rouhparvar‎, H. (Science and Research Branch, Islamic Azad University, Tehran, Iran Website: ijim.srbiau.ac.ir Address: Science and Research Branch, Shohada Hesarak Blvd, Daneshgah Square, Sattari Highway, Tehran, Iran. Email: ijim@srbiau.ac.ir Tel:+98(44)32352053, +98(914)3897371. Fax:+98(44)32722660دانشگاه آزاد اسلامی واحد علوم و تحقیقات تهران, 2016-11-01)
    This paper presents a class of theoretical and iterative method for linear partial differential equations. An algorithm and analytical solution with a initial condition is obtained using the reduced differential transform ...

  • Effect of slip and variable thermal boundary conditions on hydromagnetic mixed convection flow and heat transfer from a non-linearly stretching ‎surface 

    Abd El-Aziz, M. (Science and Research Branch, Islamic Azad University, Tehran, Iran Website: ijim.srbiau.ac.ir Address: Science and Research Branch, Shohada Hesarak Blvd, Daneshgah Square, Sattari Highway, Tehran, Iran. Email: ijim@srbiau.ac.ir Tel:+98(44)32352053, +98(914)3897371. Fax:+98(44)32722660دانشگاه آزاد اسلامی واحد علوم و تحقیقات تهران, 2016-11-01)
    The effect of partial slip and temperature dependent fluid properties on the MHD mixed convection flow from a heated, non-linearly stretching surface in the presence of radiation and non-uniform internal heat generation/absorption ...

  • Extensions of Regular ‎Rings‎ 

    Safari ‎Sabet‎, SH. A.؛ Farmani, M. (Science and Research Branch, Islamic Azad University, Tehran, Iran Website: ijim.srbiau.ac.ir Address: Science and Research Branch, Shohada Hesarak Blvd, Daneshgah Square, Sattari Highway, Tehran, Iran. Email: ijim@srbiau.ac.ir Tel:+98(44)32352053, +98(914)3897371. Fax:+98(44)32722660دانشگاه آزاد اسلامی واحد علوم و تحقیقات تهران, 2016-11-01)
    Let $R$ be an associative ring with identity. An element $x in R$ is called $mathbb{Z}G$-regular (resp. strongly $mathbb{Z}G$-regular) if there exist $g in G$, $n in mathbb{Z}$ and $r in R$ such that $x^{ng}=x^{ng}rx^{ng}$ ...